# SDR 9619079756

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 4 INCH CRACK IN THE LEFT WING FALSE SPAR TO MAIN LANDING GEAR ATTACH FITTING.  REPLACED FITTING (P/N 3912765-503) PER SRM 51-30-5.
